# SDR C2XA99BT060

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Seized
- Location: Tailcone
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - CREW REPORTED SMOKE IN COCKPIT AND CABIN ON GROUND WITH APU RUNNING, THE APU SHUTDOWN AUTOMATICALLY.  MAINTENANCE FOUND APU SEIZED AND WON'T TURN.  APU FAILURE.  AIRCRAFT RELEASED IAW MEL 49-00-00 PLACARD NR 175634.  APU CHANGED RAN AND OPERATIONALLY CHECKED GOOD.  (M)
